# SDR VTZA96345

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/HVN - FLT 6173 - DURING TAKEOFF AT 1840 HOURS ON 9-4-96, ABORTED TAKEOFF DUE TO NR 2 ENGINE TORQUE ROLLED BACK ON TAKEOFF.  AIRCRAFT LANDED AND RETURNED TO GATE AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED NR 2 TORQUE SIGNAL CONDITIONER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
